# SDR USAA2013081900005

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 51,932 hours, 19,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 19L FLOOR LEVEL EMERGENCY LIGHT ASSY IS MISSING LENS.  INSTALLED EMREGENCY LIGHT ASSY LENS AS REQUIRED.
